Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 38, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 18, 2019, 7:49 AM CDT for Coleman County, Runnels County, Texas. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2019, 7:49 AM CDT (12:49 UTC)
- Expired
- May 18, 2019, 8:14 AM CDT
- In force
- 25 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Coleman County, TX, Runnels County, TX
The radar
The San Angelo radar (KSJT), 87 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 8:06 AM CDT | HAIL 1.75 | 4 Wnw Glen Cove, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 2:20 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 0.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1405 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
882
WFUS54 KSJT 181249
TORSJT
TXC083-399-181330-
/O.NEW.KSJT.TO.W.0038.190518T1249Z-190518T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
749 AM CDT Sat May 18 2019
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Northwestern Coleman County in west central Texas...
Northeastern Runnels County in west central Texas...
* Until 830 AM CDT.
* At 748 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Benoit, or 10 miles northeast of Ballinger, moving
northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Crews around 800 AM CDT.
Novice around 815 AM CDT.
Other locations impacted by this tornadic thunderstorm include Lake
Winters Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3175 9981 3182 9990 3208 9987 3202 9957
TIME...MOT...LOC 1248Z 215DEG 29KT 3182 9981
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SK1 follow-up statement
128
WWUS54 KSJT 181314
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
814 AM CDT Sat May 18 2019
TXC083-399-181323-
/O.CAN.KSJT.TO.W.0038.000000T0000Z-190518T1330Z/
Coleman TX-Runnels TX-
814 AM CDT Sat May 18 2019
...THE TORNADO WARNING FOR NORTHWESTERN COLEMAN AND NORTHEASTERN
RUNNELS COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area. However
small hail and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3175 9981 3182 9990 3208 9987 3202 9957
TIME...MOT...LOC 1312Z 215DEG 29KT 3199 9967
$$
SKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:41 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, May 18, 3:41 AM CDT, 4 hours 8 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 341 AM CDT Sat May 18 2019 .SHORT TERM... (Today and Tonight) Somewhat disorganized clusters of thunderstorms are affecting areas north of Interstate 10 early this morning. These storms, with some embedded severe weather in the form of hail up to golf ball size, and wind gusts of 60+ mph will continue moving east across the rest of the area through the morning hours either as these clusters, or as a merging segmented line of storms. Expect the activity to move east and out of the area during the afternoon hours. Skies should clear from west to east behind the thunderstorms as well, allowing for some heating, with highs getting into the mid to upper 80s. Tonight, we should see a break from overnight low clouds, and lows will be somewhat cooler, dropping into the mid 50s to near 60. .LONG TERM... (Sunday through next Friday) Sunday is still expected to be quiet with dry in place in the lower levels, and zonal flow aloft. The one concern for Sunday will be warmer temperatures. Highs could be as hot as mid 90s, which would be warmer than the area has seen in some time. The next upper level system quickly moves into the Intermountain West Sunday night into Monday, putting west Texas back under active southwest flow. The upper level low is expected to move from the Great Basin area Sunday night, east into Colorado by Tuesday morning, then pivot, and move north through the middle of the week. Low level moisture will quickly return to the area Sunday night, and we could even see some isolated to scattered showers and storms as early as Sunday night, mainly west of a Throckmorton/Abilene/San Angelo line. Better chances move into the area Monday and Monday night as active southwest flow moves over the area and height falls increase instability. The GFS and ECMWF are in fairly good agreement with the timing of the main upper level trough axis moving through the area Monday night into Tuesdaymorning, resulting the best chance for widespread thunderstorm coverage coming Monday night. Much like today, expect thunderstorms to move out of the area during the day Tuesday. Wednesday through the end of the week, models keep us under southwest flow between ridging to the east, and western troughing. Will keep slight chance PoPs in at times, mainly for western areas, and temperatures will average near or slightly warmer than normal for this time of the year. && .PRELIMINARY POINT TEMPS/POPS... Abilene 84 56 86 69 / 60 0 0 10 San Angelo 86 56 90 68 / 50 0 0 10 Junction 86 59 90 69 / 60 0 5 10 Brownwood 83 56 87 67 / 70 0 0 10 Sweetwater 83 56 86 68 / 40 0 0 20 Ozona 84 55 87 68 / 40 0 0 10 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 20
Hazardous weather outlook, May 18, 4:07 AM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 407 AM CDT Sat May 18 2019 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-190915- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 407 AM CDT Sat May 18 2019 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...Today and Tonight Strong to severe thunderstorms will affect areas mainly north of Interstate 10 through early afternoon today. Large hail, damaging wind gusts, isolated tornadoes, and locally heavy rainfall leading to flash flooding will all be possible with these storms. In addition, deadly cloud to ground lightning will be possible with all these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong to severe thunderstorms will be possible Monday afternoon into Monday night. The main hazards will be large hail, damaging winds, and deadly cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, May 18, 5:07 AM CDT, 2 hours 42 minutes before
Special Weather Statement National Weather Service San Angelo TX 507 AM CDT Sat May 18 2019 TXZ049-054-113-127-181100- Fisher TX-Nolan TX-Jones TX-Taylor TX- 507 AM CDT Sat May 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JONES...EASTERN NOLAN... SOUTHEASTERN FISHER AND TAYLOR COUNTIES UNTIL 600 AM CDT... At 506 AM CDT, Doppler radar was tracking a strong thunderstorm near Coronados Camp, or 19 miles southwest of Abilene, moving northeast at 30 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Buffalo Gap and View around 525 AM CDT. Dyess Afb and Caps around 530 AM CDT. Wylie and Tye around 535 AM CDT. Abilene and Hamby around 600 AM CDT. Other locations impacted by this storm include Funston, Impact, Lake Abilene, Camp Tonkawa, Shep, Lake Fort Phantom Hill, Lake Sweetwater, The Intersection Of Us-180 And Farm Road 600, Ovalo and Hodges. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 1000 AM CDT for west central Texas. LAT...LON 3292 9962 3221 9963 3209 10017 3247 10040 TIME...MOT...LOC 1006Z 233DEG 25KT 3232 10004 sn
Special weather statement, May 18, 6:38 AM CDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service San Angelo TX 638 AM CDT Sat May 18 2019 TXZ049-113-181245- Fisher TX-Jones TX- 638 AM CDT Sat May 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR JONES AND SOUTHEASTERN FISHER COUNTIES UNTIL 745 AM CDT... At 638 AM CDT, Doppler radar was tracking a strong thunderstorm near Noodle, or 15 miles south of Hamlin, moving east at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Noodle around 650 AM CDT. Anson around 720 AM CDT. Lueders, Nugent and Avoca around 745 AM CDT. Other locations impacted by this storm include Funston, Hodges, The Intersection Of Us- 180 And Ranch Road 126, Lake Fort Phantom Hill, Stith, Truby and The Intersection Of Us-180 And Farm Road 600. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 1000 AM CDT for west central Texas. LAT...LON 3252 10023 3280 10022 3293 9962 3252 9961 TIME...MOT...LOC 1138Z 252DEG 20KT 3266 10015 sn
Special weather statement, May 18, 6:42 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service San Angelo TX
642 AM CDT Sat May 18 2019
TXZ098-099-114-181245-
Haskell TX-Throckmorton TX-Shackelford TX-
642 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
SHACKELFORD AND SOUTHERN THROCKMORTON COUNTIES UNTIL 745 AM CDT...
At 642 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lueders, or 15 miles northwest of Albany, moving northeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern
Haskell, Shackelford and southern Throckmorton Counties, including
the following locations...
Big Country Baptist Assembly, Mccarty Lake, The Intersection Of Us-
183 And Us-283, The Intersection Of Us-283 And Ranch Road 209, Us-
180 Near The Shackelford-Stephens County Line and Lusk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3295 9902 3295 9909 3263 9910 3253 9961
3307 9961 3319 9902
TIME...MOT...LOC 1142Z 220DEG 32KT 3285 9953
snSpecial weather statement, May 18, 6:44 AM CDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service San Angelo TX 644 AM CDT Sat May 18 2019 TXZ098-181215- Haskell TX- 644 AM CDT Sat May 18 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HASKELL COUNTY UNTIL 715 AM CDT... At 644 AM CDT, Doppler radar was tracking a strong thunderstorm near Rochester, or 7 miles northwest of Haskell, moving northeast at 35 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. This strong thunderstorm will be near... Weinert around 700 AM CDT. Other locations impacted by this storm include Us- 277 Near The Haskell-Knox County Line. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 1000 AM CDT for west central Texas. LAT...LON 3317 9947 3307 9994 3340 9991 3340 9947 TIME...MOT...LOC 1144Z 220DEG 32KT 3325 9978 sn
Special weather statement, May 18, 6:55 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service San Angelo TX
655 AM CDT Sat May 18 2019
TXZ054-064-065-181245-
Nolan TX-Coke TX-Sterling TX-
655 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COKE...STERLING AND
NOLAN COUNTIES UNTIL 745 AM CDT...
At 651 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Sterling City, moving northeast at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Silver around 710 AM CDT.
Sanco around 720 AM CDT.
Maryneal around 730 AM CDT.
Blackwell around 735 AM CDT.
Nolan and Hylton around 745 AM CDT.
Other locations impacted by this storm include The Intersection Of
Highway 70 And Ranch Road 53, Oak Creek Reservoir, The Intersection
Of Ranch Road 608 And Highway 147 and Camp Boothe Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3208 10126 3208 10067 3240 10066 3242 10062
3240 10015 3209 10015 3208 10023 3206 10024
3168 10126
TIME...MOT...LOC 1151Z 243DEG 43KT 3195 10092
snSpecial weather statement, May 18, 7:24 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service San Angelo TX
724 AM CDT Sat May 18 2019
TXZ065-066-127-181315-
Runnels TX-Coke TX-Taylor TX-
724 AM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR COKE...SOUTHWESTERN TAYLOR AND
NORTHWESTERN RUNNELS COUNTIES UNTIL 815 AM CDT...
At 723 AM CDT, Doppler radar was tracking a strong thunderstorm over
Robert Lee, moving east at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Bronte around 750 AM CDT.
Fort Chadbourne around 800 AM CDT.
Wingate around 815 AM CDT.
Other locations impacted by this storm include Drasco, Pumphrey, The
Intersection Of Highway 208 And Ranch Road 2662, The Intersection Of
Highway 158 And Ranch Road 2059, Wilmeth, Us-87 Near The Coke-
Tom Green County Line and Oak Creek Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.
LAT...LON 3190 9995 3183 10022 3169 10031 3170 10083
3188 10082 3209 10027 3208 10015 3213 10015
3219 9999
TIME...MOT...LOC 1223Z 251DEG 26KT 3189 10052
snThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:05 PM CDT | Tornado Warning | SJT | Crockett | 40 min |
| May 17, 7:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 48 min |
| May 17, 8:24 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 51 min |
| May 17, 9:11 PM CDT | Special Weather Statement | SJT | Crockett | 49 min |
| May 17, 10:46 PM CDT | Special Weather Statement | SJT | Crockett | 44 min |
| May 17, 11:08 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher | 37 min |
| May 17, 11:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 50 min |
| May 18, 12:29 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 46 min |
| May 18, 12:46 AM CDT | Tornado Warning | SJT | Schleicher | 29 min |
| May 18, 1:09 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher | 66 min |
| May 18, 1:31 AM CDT | Special Weather Statement | SJT | Sterling | 44 min |
| May 18, 2:04 AM CDT | Special Weather Statement | SJT | Tom Green | 41 min |
| May 18, 2:10 AM CDT | Areal Flood Advisory | SJT | Schleicher, Tom Green | 50 min |
| May 18, 2:37 AM CDT | Special Weather Statement | SJT | Coke, Sterling | 38 min |
| May 18, 3:23 AM CDT | Special Weather Statement | SJT | Coke, Nolan | 52 min |
| May 18, 3:46 AM CDT | Areal Flood Advisory | SJT | Irion | 59 min |
| May 18, 3:57 AM CDT | Severe Thunderstorm Warning | SJT | Irion | 48 min |
| May 18, 4:04 AM CDT | Special Weather Statement | SJT | Fisher, Nolan | 56 min |
| May 18, 4:49 AM CDT | Tornado Warning | SJT | Irion, Tom Green | 26 min |
| May 18, 5:00 AM CDT | Special Weather Statement | SJT | Tom Green | 60 min |
| May 18, 5:07 AM CDT | Special Weather Statement | SJT | Jones, Taylor | 53 min |
| May 18, 5:08 AM CDT | Tornado Warning | SJT | Tom Green | 22 min |
| May 18, 5:15 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 45 min |
| May 18, 5:21 AM CDT | Tornado Warning | SJT | Tom Green | 24 min |
| May 18, 5:39 AM CDT | Tornado Warning | SJT | Tom Green | 51 min |
| May 18, 5:40 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 65 min |
| May 18, 5:45 AM CDT | Tornado Warning | SJT | Jones, Taylor | 45 min |
| May 18, 5:48 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 57 min |
| May 18, 5:58 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 62 min |
| May 18, 6:08 AM CDT | Areal Flood Advisory | SJT | Irion, Runnels, Tom Green | 112 min |
| May 18, 6:15 AM CDT | Tornado Warning | SJT | Jones, Shackelford | 30 min |
| May 18, 6:36 AM CDT | Severe Thunderstorm Warning | SJT | Coke | 39 min |
| May 18, 6:38 AM CDT | Special Weather Statement | SJT | Jones | 67 min |
| May 18, 6:42 AM CDT | Special Weather Statement | SJT | Shackelford | 63 min |
| May 18, 6:42 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Concho, Runnels, Tom Green | 63 min |
| May 18, 6:44 AM CDT | Special Weather Statement | SJT | Haskell | 31 min |
| May 18, 6:55 AM CDT | Special Weather Statement | SJT | Nolan, Sterling | 50 min |
| May 18, 6:55 AM CDT | Tornado Warning | SJT | Concho, Runnels | 35 min |
| May 18, 7:05 AM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 55 min |
| May 18, 7:06 AM CDT | Tornado Warning | SJT | Runnels | 24 min |
| May 18, 7:10 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 65 min |
| May 18, 7:19 AM CDT | Tornado Warning | SJT | Runnels | 41 min |
| May 18, 7:24 AM CDT | Special Weather Statement | SJT | Coke | 51 min |
| May 18, 7:38 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 67 min |
| May 18, 7:45 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 45 min |
| May 18, 7:57 AM CDT | Special Weather Statement | SJT | Shackelford, Throckmorton | 48 min |
| May 18, 8:09 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 51 min |
| May 18, 8:13 AM CDT | Special Weather Statement | SJT | Tom Green | 62 min |
| May 18, 8:25 AM CDT | Special Weather Statement | SJT | Shackelford, Throckmorton | 65 min |
| May 18, 8:25 AM CDT | Tornado Warning | SJT | Coleman | 35 min |
| May 18, 8:33 AM CDT | Flash Flood Warning | SJT | Tom Green | 117 min |
| May 18, 8:34 AM CDT | Tornado Warning | SJT | Coleman | 26 min |
| May 18, 8:40 AM CDT | Flash Flood Warning | SJT | Runnels | 3 hr |
| May 18, 8:52 AM CDT | Tornado Warning | SJT | Callahan | 23 min |
| May 18, 8:55 AM CDT | Special Weather Statement | SJT | Runnels | 50 min |
| May 18, 9:03 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman | 57 min |
| May 18, 9:19 AM CDT | Special Weather Statement | SJT | Concho | 26 min |
| May 18, 9:24 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 66 min |
| May 18, 9:47 AM CDT | Flash Flood Warning | SJT | Brown, Callahan, Coleman, Runnels | 3 hr |
| May 18, 9:55 AM CDT | Special Weather Statement | SJT | Concho | 35 min |
| May 18, 9:57 AM CDT | Severe Thunderstorm Warning | SJT | Coleman | 48 min |
| May 18, 10:36 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 39 min |
| May 18, 11:10 AM CDT | Special Weather Statement | SJT | Menard | 50 min |
| May 18, 11:18 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 42 min |
| May 18, 11:36 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 39 min |
| May 18, 11:44 AM CDT | Areal Flood Advisory | SJT | Brown, Coleman | 3 hr |
| May 18, 12:14 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 46 min |
| May 18, 12:33 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 42 min |
| May 18, 1:07 PM CDT | Special Weather Statement | SJT | San Saba | 38 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.